# SDR ASAA2016042216489

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 22,981 hours, 6,908 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED ON POWER TRANSFER SUCCESSFUL RESET IAW QRH.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 23-15, TASK 801.  SATCOM CHECKS OK.
